MAUDE Adverse Event Report: ALN IMPLANTS CHIRURGICAUX ALN OPTIONAL VENA CAVA FILTER

ALN IMPLANTS CHIRURGICAUX ALN OPTIONAL VENA CAVA FILTER
Model Number FJ.120096
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2022
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2022, the patient underwent an ivc filter implantation procedure.The patient anatomy was tortuous.The two longest struts perforated the vessel a little bit, but were not considered serious.On (b)(6) 2022, the catheterist/physician reviewed the images and noted that two struts had vessel perforated approximately 2 cm.There was a small amount of hemorrhage from the right vessel wall where one of the struts perforated.Additional procedure have not been taken.Patient's condition after the operation: as of today: no abdominal pain, no decrease in vitals, no serious adverse event.The device will be implanted permanently.

Brand Name
ALN OPTIONAL VENA CAVA FILTER
Common Device Name
VENA CAVA FILTER
Manufacturer (Section D)
ALN IMPLANTS CHIRURGICAUX
589 chemin du niel
bormes les mimosas, 83230
FR  83230
Manufacturer (Section G)
ALN IMPLANTS CHIRURGICAUX
589 chemin du niel
bormes les mimosas, 83230
FR   83230
Manufacturer Contact
yukari okamura
3-8-8, edobori, nishi-ku
osaka, 
JA  
MDR Report Key14572571
Report Number3007080617-2022-00003
Device Sequence Number5041377
Product Code DTK
UDI-Device Identifier03760017680011
UDI-Public03760017680011
Combination Product (Y/N)N
PMA/510(K) Number
K163699
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/20/2024
Device Model NumberFJ.120096
Device Lot Number080219
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/31/2022
Initial Report FDA Received Date06/02/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/20/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown